# SDR CALA2018020900513

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230399200
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CLEATS.  REMOVED AND REPLACED THE CLEATS AT FRAME 28 IAW  SRM 51-25-00, 51-26-00, 51-72-11-911-001, 51-21-11-00, 51-28-11-911-004, AND  DWG D53230399.
